Stability of Critical Values and Isolated Critical Continua.
Manuscripta mathematica, Tome 12 (1974), pp. 163-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1974__12_154235,
author = {Michael Reeken},
title = {Stability of {Critical} {Values} and {Isolated} {Critical} {Continua.}},
journal = {Manuscripta mathematica},
pages = {163--194},
year = {1974},
volume = {12},
zbl = {0284.58007},
url = {http://geodesic.mathdoc.fr/item/MM2_1974__12_154235/}
}
Michael Reeken. Stability of Critical Values and Isolated Critical Continua.. Manuscripta mathematica, Tome 12 (1974), pp. 163-194. http://geodesic.mathdoc.fr/item/MM2_1974__12_154235/